# SDR SWAA2016081654866

- Difficulty date: July 12, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 60,893 hours, 47,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348101
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 FLAP TRACK FORWARD ATTACHMENT CORRODED.  REPAIRED 8 FLAP TRACK IAW EA.
